# SDR UIEA2016041000238

- Difficulty date: April 10, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N855GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37567
- Aircraft time: 10,992 hours, 2,124 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Jumper
- Part number: 256U40114
- Condition: Open
- Location: Flight Control
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL RECEIVED AURAL WARNING, MASTER CAUTION LIGHT & EICAS ALERT MSG CONFIG.  PERFORMED REJECTED TAKEOFF AT APPROX 145 KNOTS.  FOUND CMC MSG 277791.  PERFORMED TROUBLESHOOTING IAW AMM 27-00-00 & FOUND JUMPER AT LE PANEL OPEN.  R & R JUMPER WERE PERFORMED LE & FAILURE INDICATION TEST IAW AMM 27-89-00, FOUND SATISFACTORY.
